# SDR HNAA2021071300320

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 47,668 hours, 45,353 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pipe
- Condition: Leaking
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK MSG DURING CLIMB. T/S IN REF W/FIM TASK 36-20-00-810-801-A. FOUND Y-PIPE AFTER #100 ENG BLD VLV TO BE DAMAGED. R&R'D Y-PIPE AFTER #100 ENG BLD VLV IN REF W/AMM 36-11-09. OPS CHECKED IN REF W/AMM 36-00-00. OPS CK GOOD. RE-ACTIVATED #100 ENGINE BLD VLV PER MEL. CLEAR MEL 36-1-1. OK FOR SERVICE.
